# SDR CALA2023080202393

- Difficulty date: July 28, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 73,804 hours, 26,900 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG GENERATED FOR SFR.  SFR REQUIRED FOR EA 5310-04554 OPERATION 003. LOG CREATED FOR SFR REPORTING, SFR CREATED.
